# SDR CKSA99012

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Grooved
- Location: Nr 2 Te Flapvane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK, FOUND RT WING NR 2 FLAP VANE LEADING EDGE IS GROOVED 20 I/B FROM VANE O/B END.  CUT OUT DAMAGED AREA AS REQUIRED PER SRM 51-53-00 FIG 812.  FABRICATED REPAIR DOUBLERS, TRIMMED, DEBUR AND REPROTECTED IAW SRM 51-21-00.  INSTALLED REPAIR DOUBLER IN POSITION AS PER SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 57-53-00 FIG 812.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, RO 107-307, NON-ROUTINE WORK CARD NR 2084.
